Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015 (2015), Article ID 580361, 9 pages
http://dx.doi.org/10.1155/2015/580361
Research Article

Computing Assortative Mixing by Degree with the -Metric in Networks Using Linear Programming

1University of Amsterdam, Weesperplein 4, 1018 XA Amsterdam, Netherlands
2Tilburg University, Warandelaan 2, 5037 AB Tilburg, Netherlands

Received 13 May 2014; Accepted 8 February 2015

Academic Editor: Frank Werner

Copyright © 2015 Lourens J. Waldorp and Verena D. Schmittmann. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lourens J. Waldorp and Verena D. Schmittmann, “Computing Assortative Mixing by Degree with the -Metric in Networks Using Linear Programming,” Journal of Applied Mathematics, vol. 2015, Article ID 580361, 9 pages, 2015. doi:10.1155/2015/580361